# SDR SWAA032165

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 27,882 hours, 24,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: 2410
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OUTBD T/E AFT FLAP DELAMINATED ON LOWER SIDE.  REMOVED AND REPLACED LT OUTBD T/E AFT FLAP PER MM.
